# SDR ANCF2013042900160

- Difficulty date: June 17, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 20,645 hours, 3,484 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDFW779002
- Part serial: SE294701
- Condition: Failed
- Location: Seat 20j
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  IN SEAT 20J PASSENGER SCREEN BLANKED AND HAD SMOKE FOR 10 SECONDS.  IAW AMM 23-33-08-000-801 AND  AMM 23-33-08-400-801 THE MONITOR AT THE SEAT 20J WAS REPLACED.
